# SDR SWAA2023042827531

- Difficulty date: April 14, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RH HORIZONTAL RIB LOWER FLANGE AT STAB STA 193.9; 25' FROM THE LE.<REMOVED DAMAGED IN AN AREA OF 1.8' X 0.8' PER SRM 55-10-09-2R-5 REP 5.; FABRICATED; LOCATED; DRILLED; AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 55-10-09-2R-5 REP 5 PAR.4F-M MATERIAL USED FOR -2 ANGLE BAC1490-2793 7075T62 0.063'LOT#1491233-1; -3 FILLER 7075T6 0.050'LOT#1505777-1.;[07] PERFORMED GVI AND NO ADDITONAL DAMAGED FOUND; FABRICATED; LOCATED; DRILLED; AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS IAW SRM 55-10-09-2R-5 REP 5 PAR.4F-M MATERIAL USED FOR -2 ANGLE BAC1490-2793 7075T62 0.063'LOT#1491233-1; -3 FILLER 7075T6 0.050'LOT#1505777-1.;[08] VERIFIED CORRECTIVE ACTION STEPS 6 AND 7.;[09] OK TO INSTALL REPAIR PARTS;[10] OK TO INSTALL GIVEN.;[11] INSTALLED REPAIR PARTS ON RIB LOWER FLANGE AT R/H HORIZONTAL STAB STA 193.9 AND 25' FROM LE. IAW SRM 55-10-09-2R-5 REP 5 PAR.4N-Q. AND OK TO INSTALL RIB AT BS 193.9 R/H HORIZONTAL STAB.;[12] VERIFIED CORRECTIVE ACTION 11.;[13] INSTALLED R/H HORIZONTAL RIB AT STAB STA 193.9' PER SRM 55-10-09-2R-5 REP 5; DWG 182A3001 AND DWG 182A4001;[14] INSPECTED AND VERIFIED CORRECTIVE ACTION 13; RIB INSTALLATION.;[15] OK TO INSTALL ELEVATOR BALANCE PANEL BAY 4.;[16] VERIFIED CORRECTIVE ACTION 14 AND PARTIAL STEPS 1 AND 2.;[17] COMPLETED STEP 2;[18] COMPLETED STEP 1;[19] VERIFIED ALL STEP COMPLETED.;[20] VERIFIED STEP 1.;[21] VERIFIED STEP 2 AND MEASUREMENT TABLE.
